Quasilinear asymptotically periodic Schrödinger equations with subcritical growth
By Elves A. B. Silva, Gilberto F. Vieira. 2010
89 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics
View Paper: https://www.semanticscholar.org/paper/6a6d5e2934e9323d94a4e38e3a5c3d09a96254fe
Citations in the corpus
- Quasilinear elliptic equations with critical growth via perturbation method (2013, unknown): “, [1–3,8,10,13,14,21,23–29,31,34,35] and references therein).”